Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gutlyanskii, Vladimir Yakovlevich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 27

Number of views:
This page:983
Abstract pages:3975
Full texts:2030
References:101

http://www.mathnet.ru/eng/person8778
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218224

Publications in Math-Net.Ru
2005
1. V. Ya. Gutlyanskii, “Amplification of longitudinal ultrasonic waves by a moving vortex structure in type II superconductors”, Pis'ma v Zh. Èksper. Teoret. Fiz., 82:2 (2005),  77–81  mathnet; JETP Letters, 82:2 (2005), 72–76  isi  scopus
1997
2. V. Ya. Gutlyanskii, V. I. Ryazanov, “On equivalent conditions for asymptotic conformity of quasiconformal curves”, Dokl. Akad. Nauk, 353:2 (1997),  153–154  mathnet  mathscinet  zmath
3. V. Ya. Gutlyanskii, V. I. Ryazanov, “Asymptotic homogeneity under quasiconformal mappings”, Dokl. Akad. Nauk, 353:1 (1997),  10–12  mathnet  mathscinet  zmath
1996
4. V. Ya. Gutlyanskii, V. I. Ryazanov, “On asymptotic symmetry under quasiconformal mappings”, Dokl. Akad. Nauk, 349:4 (1996),  446–448  mathnet  mathscinet  zmath
1995
5. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the local behaviour of quasi-conformal mappings”, Izv. RAN. Ser. Mat., 59:3 (1995),  31–58  mathnet  mathscinet  zmath; Izv. Math., 59:3 (1995), 471–498  isi
1994
6. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the rectifiability and smoothness of some quasiconformal curves”, Dokl. Akad. Nauk, 338:5 (1994),  583–584  mathnet  mathscinet  zmath; Dokl. Math., 50:2 (1995), 292–294
7. V. Ya. Gutlyanskii, A. O. Zaidan, “On Kufarev's method for determining parameters in the Schwarz–Christoffel integral”, Dokl. Akad. Nauk, 336:1 (1994),  14–16  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 445–448
1993
8. V. Ya. Gutlyanskii, V. I. Ryazanov, “On quasicircles and asymptotically conformal curves”, Dokl. Akad. Nauk, 330:5 (1993),  546–548  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 563–566
1991
9. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the representation of solutions with singularities for the generalized Cauchy–Riemann system”, Dokl. Akad. Nauk SSSR, 321:6 (1991),  1147–1150  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 858–861
1990
10. V. Ya. Gutlyanskii, V. I. Ryazanov, “Quasiconformal mappings with integral constraints on the M. A. Lavrent'ev characteristic”, Sibirsk. Mat. Zh., 31:2 (1990),  21–36  mathnet  mathscinet  zmath; Siberian Math. J., 31:2 (1990), 202–215  isi
1987
11. V. Ya. Gutlyanskii, V. I. Ryazanov, “Quasiconformal mappings with constraints of integral type on the M. A. Lavrent'ev characteristic”, Dokl. Akad. Nauk SSSR, 297:2 (1987),  283–286  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 456–459
12. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the variational method for quasiconformal mappings”, Sibirsk. Mat. Zh., 28:1 (1987),  81–85  mathnet  mathscinet  zmath; Siberian Math. J., 28:1 (1987), 59–63  isi
1985
13. V. Ya. Gutlyanskii, V. I. Ryazanov, “On the variational method for quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 285:1 (1985),  24–27  mathnet  mathscinet  zmath
1983
14. V. Ya. Gutlyanskii, V. A. Shchepetev, “Sharp estimates of the modulus of a univalent analytic function with quasiconformal continuation”, Mat. Zametki, 33:2 (1983),  179–186  mathnet  mathscinet  zmath; Math. Notes, 33:2 (1983), 90–94  isi
1980
15. V. Ya. Gutlyanskii, “The method of variations for univalent analytic functions with a quasiconformal extension”, Sibirsk. Mat. Zh., 21:2 (1980),  61–78  mathnet  mathscinet  zmath; Siberian Math. J., 21:2 (1980), 190–204  isi
1978
16. V. Ya. Gutlyanskii, “On distortion theorems for univalent analytic functions with a quasi-conformal continuation”, Dokl. Akad. Nauk SSSR, 240:3 (1978),  515–517  mathnet  mathscinet  zmath
1977
17. V. Ya. Gutlyanskii, “On the method of variations for univalent analytic functions with quasi- conformal extension”, Dokl. Akad. Nauk SSSR, 236:5 (1977),  1045–1048  mathnet  mathscinet  zmath
1974
18. V. Ya. Gutlyanskii, V. A. Shchepetev, “A generalized area theorem for a class of $q$-quasi-conformal mappings”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  509–512  mathnet  mathscinet  zmath
1973
19. V. Ya. Gutlyanskii, “The area principle for a certain class of quasiconformal mappings”, Dokl. Akad. Nauk SSSR, 212:3 (1973),  540–543  mathnet  mathscinet
20. V. Ya. Gutlyanskii, V. A. Shchepetev, “On theorems of distortion and rotation on the class of holomorphic univalent functions”, Sibirsk. Mat. Zh., 14:4 (1973),  867–872  mathnet  mathscinet  zmath; Siberian Math. J., 14:4 (1973), 603–607
1971
21. V. Ya. Gutlyanskii, “The stratification of a class of univalent analytic functions”, Dokl. Akad. Nauk SSSR, 196:3 (1971),  498–501  mathnet  mathscinet  zmath
22. V. Ya. Gutlyanskii, “A rotation theorem for the class of univalent $p$-symmetric functions”, Mat. Zametki, 10:2 (1971),  239–242  mathnet  mathscinet  zmath; Math. Notes, 10:2 (1971), 565–566
1970
23. V. Ya. Gutlyanskii, “Parametric representation of univalent functions”, Dokl. Akad. Nauk SSSR, 194:4 (1970),  750–753  mathnet  mathscinet  zmath
24. V. Ya. Gutlyanskii, “Variational theorems for certain classes of analytic functions in doubly connected domains”, Dokl. Akad. Nauk SSSR, 191:3 (1970),  522–525  mathnet  mathscinet  zmath
1969
25. I. A. Aleksandrov, V. Ya. Gutlyanskii, “On the coefficient problem in the theory of univalent functions”, Dokl. Akad. Nauk SSSR, 188:2 (1969),  266–268  mathnet  mathscinet  zmath
1966
26. I. A. Aleksandrov, V. Ya. Gutlyanskii, “Extremal properties of close-to-convex functions”, Sibirsk. Mat. Zh., 7:1 (1966),  3–22  mathnet  mathscinet  zmath; Siberian Math. J., 7:1 (1966), 1–16
1965
27. I. A. Aleksandrov, V. Ya. Gutlyanskii, “Extremal problems for classes of analytic functions having a structural formula”, Dokl. Akad. Nauk SSSR, 165:5 (1965),  983–986  mathnet  mathscinet  zmath

1998
28. V. V. Andrievskii, A. A. Gonchar, V. Ya. Gutlyanskii, V. K. Dzyadyk, A. A. Dovgoshey, N. P. Korneichuk, O. I. Kuznetsova, V. V. Maimeskul, F. G. Maksudov, S. M. Nikol'skii, I. V. Skrypnik, R. M. Trigub, “Vladimir Ivanovich Belyi (obituary)”, Uspekhi Mat. Nauk, 53:6(324) (1998),  231–232  mathnet  mathscinet; Russian Math. Surveys, 53:6 (1998), 1333–1334  isi
1996
29. L. A. Aksent'ev, I. A. Aleksandrov, G. K. Antonyuk, V. A. Babeshko, V. Ya. Gutlyanskii, V. N. Dubinin, B. E. Levitsii, Yu. A. Mitropol'skii, Yu. G. Reshetnyak, Yu. E. Hohlov, “Igor Petrovich Mityuk (obituary)”, Uspekhi Mat. Nauk, 51:2(308) (1996),  139–140  mathnet  mathscinet; Russian Math. Surveys, 51:2 (1996), 315–316  isi
1993
30. I. A. Aleksandrov, Yu. E. Alenitsin, V. I. Belyi, V. V. Goryainov, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', N. M. Matveev, V. I. Milin, I. P. Mityuk, S. V. Nikitin, W. P. Odinets, Yu. G. Reshetnyak, P. M. Tamrazov, N. A. Shirokov, “Isaak Moiseevich Milin (obituary)”, Uspekhi Mat. Nauk, 48:4(292) (1993),  167–168  mathnet  mathscinet; Russian Math. Surveys, 48:4 (1993), 181–183  isi
1989
31. I. A. Aleksandrov, Yu. E. Alenitsyn, A. Z. Grinshpan, V. Ya. Gutlyanskii, S. L. Krushkal', P. M. Tamrazov, “Isaak Moiseevich Milin (on his 70th birthday)”, Uspekhi Mat. Nauk, 44:5(269) (1989),  191–192  mathnet  mathscinet; Russian Math. Surveys, 44:5 (1989), 231–232  isi
1985
32. V. S. Vladimirov, V. Ya. Gutlyanskii, V. V. Zharinov, Yu. E. Hohlov, “All-Union School on complex methods in mathematical physics”, Uspekhi Mat. Nauk, 40:6(246) (1985),  173–177  mathnet
33. I. A. Aleksandrov, Yu. E. Alenitsyn, V. Ya. Gutlyanskii, I. M. Milin, S. M. Nikol'skii, O. V. Stepanova, B. V. Shabat, “Ivan Evgen'evich Bazilevich (obituary)”, Uspekhi Mat. Nauk, 40:1(241) (1985),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:1 (1985), 199–201  isi
1980
34. P. P. Belinskii, V. I. Belyi, V. Ya. Gutlyanskii, M. A. Lavrent'ev, B. V. Shabat, “Georgii Dmitrievich Suvorov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 35:2(212) (1980),  247–250  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:2 (1980), 283–286  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021